# SDR CA130812006

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 31,269 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032013
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW SNAGGED HYD SIGHT GLASS EMPTY AND NO FLAP MOVEMENT WHILE SPOOLING ENGINE, LOCATED AND REPLACED CRACKED HYD LINE UNDER RT CABIN FLOORBOARD JUST FORWARD OF MAIN SPAR.  LEAK CHECKED AND ACFT RETURNED TO SERVICE.
